# SDR MWEA030367

- Difficulty date: September 9, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 49,293 hours, 35,441 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591142739
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 959 LONGERON 18 RIGHT & LONGERON 16 RIGHT EVIDENCE OF OIL CANNING UNDER RIGHT PYLON.  FABRICATED AND INSTALLED REPAIR DOUBLER.
